MATHEMATICA BOHEMICA, Vol. 126, No. 3, pp. 581-592 (2001)

On a modification of axioms of general relations

Jiri Karasek

Jiri Karasek, Institute of Mathematics, Faculty of Mechanical Engineering, Brno University of Technology, Technicka 2, CZ-616 69 Brno, Czech Republic, e-mail:

Abstract: Basic concepts concerning binary and ternary relations are extended to relations of arbitrary arities and then investigated.

Keywords: relation, $n$-decomposition, diagonal, $(\Cal K,\psi )$-modification, composition, $m$-th power, $m$-th cyclic transposition, $(p)$-hull

Classification (MSC2000): 03E20, 08A02

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition